# SDR USAA2009092392609

- Difficulty date: September 22, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 31,860 hours, 12,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013101
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAL - BC6 - EEL - EMERGENCY LIGHT EXIT DOESN'T TURN ON AT L-2 DOOR.  PERFORMED CLEANING OF EMERGENCY LIGHT EXIT AT L-2 DOOR & OPS TEST IAW A319 ESPM 20-55-50 & AMM 33-51-00-710-007.  OPS TEST GOOD.
